Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Headache, swollen blood vessels in head, normal MRI, taken Indrel and Paramet. Is this migraine?

Hello Doctor I am 31 years old having headache since 6 years. The frequency is not fixed. It happens sometime in a week for 2 days or in 15 days for a single day or for couple of days, also stree increase the intensity of pain. It started from temples before couple of years, but from last one year top of the head also feel numb, swell likes blood vessels swelling during headache, When I push the area for some time i get relief for that time, it seems related to blood vessels. I underwent MRI before 2 years, it was normal. Doctor diagnosed it Migraine by physical symptoms and prescribed me Indrel,Paramet and Tryptomer for 14 days. during these 14 days i felt headache 2 times and i completed 14 days of medication . After 2-3 days of completion i got headache on top and sides. I called doctor he said to continue 2 medicine Paramet for one week and tryptomer for 3 weeks. He said you can stop medicine after the above said period. I am taking medicine now but last night got too much headache not got releif by tryptomer .I feel to push the top of my head and temples for relief. Can you please explain is this migraine or some other type headache
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
u may take acupressure and magnetotherapy treatment fm a specialist in your area to get solve your prob.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor